Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Random iterations of holomorphic maps in complex Banach spaces


Authors: K. Wlodarczyk, D. Klim and E. Gontarek
Journal: Proc. Amer. Math. Soc. 128 (2000), 3475-3482
MSC (2000): Primary 46G20, 32H50
Published electronically: July 27, 2000
MathSciNet review: 1778275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Conditions guaranteeing the uniform convergence to constant maps of random iterations of holomorphic contractions on unbounded domains in complex Banach spaces are established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46G20, 32H50

Retrieve articles in all journals with MSC (2000): 46G20, 32H50


Additional Information

K. Wlodarczyk
Affiliation: Faculty of Mathematics, University of Łódź, Banacha 22, 90-238 Łódź, Poland
Email: wlkzxa@imul.uni.lodz.pl

D. Klim
Affiliation: Faculty of Mathematics, University of Łódź, Banacha 22, 90-238 Łódź, Poland

E. Gontarek
Affiliation: Faculty of Mathematics, University of Łódź, Banacha 22, 90-238 Łódź, Poland

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05906-2
PII: S 0002-9939(00)05906-2
Keywords: Random iterations, holomorphic maps, unbounded domains, complex Banach spaces
Received by editor(s): May 4, 1998
Published electronically: July 27, 2000
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society